# SDR MWEA97014

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A CABIN WINDOW INTERIOR DOUBLER CRACKED AT THE FWD UPPER CORNER AFT OF FRAME FS 699.  MAINTENANCE FABRICATED DOUBLERS AND INSTALLED IAW SRM 53-01 FIG 2 SHEET 4.
